Open Access
Translator Disclaimer
2012 Hybrid Algorithm for Common Fixed Points of Uniformly Closed Countable Families of Hemirelatively Nonexpansive Mappings and Applications
Sumei Ai, Yongfu Su
J. Appl. Math. 2012(SI03): 1-20 (2012). DOI: 10.1155/2012/401960

Abstract

The authors have obtained the following results: (1) the definition of uniformly closed countable family of nonlinear mappings, (2) strong convergence theorem by the monotone hybrid algorithm for two countable families of hemirelatively nonexpansive mappings in a Banach space with new method of proof, (3) two examples of uniformly closed countable families of nonlinear mappings and applications, (4) an example which is hemirelatively nonexpansive mapping but not weak relatively nonexpansive mapping, and (5) an example which is weak relatively nonexpansive mapping but not relatively nonexpansive mapping. Therefore, the results of this paper improve and extend the results of Plubtieng and Ungchittrakool (2010) and many others.

Citation

Download Citation

Sumei Ai. Yongfu Su. "Hybrid Algorithm for Common Fixed Points of Uniformly Closed Countable Families of Hemirelatively Nonexpansive Mappings and Applications." J. Appl. Math. 2012 (SI03) 1 - 20, 2012. https://doi.org/10.1155/2012/401960

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1295.47070
MathSciNet: MR2889114
Digital Object Identifier: 10.1155/2012/401960

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top